Let R be a ring and Q be a quiver. We prove the first Finitistic Dimension Conjecture to be true for RQ, the path ring of Q over R, provided that R satisfies the conjecture. In fact, we prove that if the little and the big finitistic dimensions of R coincide and equal n
Finitistic dimension conjecture, path ring, quasi-Frobenius ring, quiver representation
ESTRADA, SERGIO and ÖZDEMİR, SALAHATTİN
"Finitistic Dimension Conjectures for representations of quivers,"
Turkish Journal of Mathematics: Vol. 37:
4, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss4/5